Hi my name is steven 22 yr old male i was diagnosed with crohn's about 3 years ago by endoscopy and colonoscopy,i was put on prednisone pentasa and 6mp i got well very soon taking in consideration i droped from 190 to 115 in about 5 months and gained this back in 3 but i started flaring up again and i lost wieght again this was about 9 months ago now i weigh about 150 and since then i havent been all to well i have a small kidney stone on my left side but some times it hurts on my right side i dont get that also diarrhea all though some times i have solid stools and i have 3 days now vomiting not all foods but certain things make me vomit like ICE CREAM OR MILK IN GENERAL and wats funny is that this didnt happen before i could tolerate dairy and all foods wile on meds but im concerned because my lower back and left side of my abdomen hurts lets say i go up a hill it hurts or just bending down for a minute or two hurts also i got x rays done of my chest because i had pain also there all came back good and got blood work all good to in a few im going in for a PET SCAN im scared idk why but i read lower left pain diarrhea lost wight ect.. could also be RECTAL CANCER and that freaked me out so can anyone give me some advice
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.